# SDR IPXA11165503

- Difficulty date: February 25, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 11,297 hours, 6,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Part serial: NSN
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CORROSION FOUND AT SEAT TRACK CTR BUTTLINE AFT OF FR 79 MDC COMPARTMENT AS MARKED.  REMOVED SECTION OF CORRODED SEAT TRACK BETWEEN FR78 AND FR80 AT Y0.  F/A FABRICATED REPAIR SECTION OF SEAT TRACK AND 2 EA SPLICES AND INSTALLED SRM 53-10-16, PAGE BLOCK 201, PARA 4 AND FIG 202, REV 20.
